# SDR 2007FA0000669

- Difficulty date: July 10, 2007
- Submitted: July 27, 2007
- Operation: General aviation
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Damper
- Part number: DN3351053050
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WAS NOTIFIED BY TEST CELL OPERATOR THAT DAMPER ASSY PN DN335-105-305-0 CAME APART DURING ENGINE TEST CELL OPERATIONS OF ENGINE DURING ENGINE TEST AND AFTER POST ENGINE ADJUSTMENT.  THE DAMPER ASSY WAS DISCOVERED IN THE ENGINE INLET AREA. (K)
